# SDR IPXA2021072972246

- Difficulty date: July 21, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#1 ENGINE L/H T/R AFT FIXED INNER BARREL UPPER SKIN IS CRACKED.REPAIRED CRACKED #1 ENGINE L/H T/R AFT FIXED INNER BARREL UPPER SKIN IAW VT-SAA EA 011-7830-01-A9243 REV. IR AND UPS EO MD11-7830-81094-A. (MINOR)
